| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported by the customer that a kinked 4french was found at the external to the patient at the 29 cm mark, a very significant kink there.Picc had to be replaced.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a kinked catheter was confirmed.The product returned for evaluation was one 4 fr d/l powerpicc solo.An initial visual observation of the returned catheter showed blood use residues throughout the device.A circumferential kink was observed at the 29 cm depth marker.An initial visual observation of the returned photograph revealed a kink along the distal end of the catheter shaft.Blood use residues were observed inside the catheter in the returned photograph.No other potentially relevant observations were seen on the catheter shaft.